MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE; PEN NEEDLES

HTL-STREFA S.A. TECHLITE; PEN NEEDLES
Model Number 32G X 4MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Complaint regarding insulin flow.The user claims that most of the insulin is injected, but sometimes the flow of the insulin is compromised, not all of it comes out, and occasionally 10ml is left and will not come out.Caller stated that 10-12 needles from the box had this issue.

Brand Name
TECHLITE
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key9966365
Report Number9613304-2020-00012
Device Sequence Number14563441
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324(17)241001(10)Z58W3
Combination Product (Y/N)N
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2024
Device Model Number32G X 4MM
Device Catalogue Number8647
Device Lot NumberZ58W3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1